# SDR NACA2023100300004

- Difficulty date: October 3, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,529 hours, 18,719 cycles
- Engine: Pwa PW4060
- Engine time: 55 hours, 13 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LEAKING FROM SPINNER FAN/SECTION UPON SHUTDOWN. REMOVED AND REPLACED #1 ENGINE IAW MM 71-00-02 ENG RUN IN IDLE OPS CHECK NORMAL IAW AMM 71-00-00
